# SDR WRLA2007033

- Difficulty date: February 10, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 PYLON PRECOOLER TORQUE BOX SKIN PANEL GOUGE.  PERFORM NR 1 PYLON PRECOOLER TORQUE BOX SIDE SKIN PANEL GOUGE AREA DOUBLER INSTALL REPAIR PER MD-11 SRM VOL 1, 54-00-01 FIG 3 REV:38.
